# SDR DALA2024042604731

- Difficulty date: April 23, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 907 S23-24l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0208691) DURING INSPECTION, CORROSION WAS FOUND ON STA 907 FRAME WEB (PN 147A1007-103) COMMON TO SHEAR TIE ATTACH AREA BETWEEN STR 23L AND STR 24L. REPAIRED PER ERA 617204-14.
